# SDR CA110531010

- Difficulty date: May 26, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Agusta AW139
- Aircraft time: 667 hours
- Engine: Pwc PT6C67C
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: AS320808
- Condition: Leaking
- Location: Hyd System
- Part time: 690 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

WHILE TAXIING OUT PRIOR TO DEPARTURE CREW NOTICED A CAS, " NR2/ NR4 HYD LOW". ACFT WAS TURNED AROUND AND RETURNED TO THE FBO AND ENGINES WERE SHUTDOWN.  INVESTIGATION REVEALED NR 2 HYD SYS HAD DRAINED OUT.  LEAKAGE WAS NOTED AT THE FITTING END OF THE NR 2 HYD LOWER ACOUSTIC FILTER.  O-RING, PN AS3208-08, WERE REPLACED AT BOTH END, SYS REPLENISHED AND LEAK CHECKED OK.  ACFT RETURNED TO SERVICE.
